Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

January 20, 2019Atlantic County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 20, 2019, 6:12 AM EST for Atlantic County, Cumberland County, New Jersey. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 20, 2019, 6:12 AM EST (11:12 UTC)
Expired
Jan 20, 2019, 6:45 AM EST
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cumberland County, NJ

The radar

The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 535 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
535 m²/s²
0-3 km storm-relative helicity
708 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WWUS81 KPHI 201112
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
612 AM EST SUN JAN 20 2019

NJZ016>018-020>022-026-027-201145-
Salem-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
612 AM EST SUN JAN 20 2019

...A SHOWER WILL AFFECT ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM...
SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND SOUTHEASTERN BURLINGTON COUNTIES...

At 611 AM EST, a shower was located over South Vineland, or near
Vineland, moving northeast at 60 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Tabernacle,
Shamong, Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Chesilhurst, Newfield, Port Republic, Newport, Elwood-Magnolia,
Atsion, Wading River and Dorothy.

LAT...LON 3952 7435 3954 7433 3955 7434 3954 7439
      3956 7441 3951 7442 3950 7440 3922 7511
      3937 7528 3941 7526 3988 7468 3958 7434
      3955 7432 3955 7431 3954 7430
TIME...MOT...LOC 1111Z 232DEG 52KT 3942 7501 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 20, 3:42 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Jan 20, 3:42 AM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 AM EST Sun Jan 20 2019

.SYNOPSIS...
Low pressure associated with the winter storm affecting the area
will continue to move to our north along the New England Coast
through the day Sunday. Cold air will settle into the region behind
this storm, leading to potentially dangerous wind chills Sunday
night. High pressure will build into the area Tuesday and Wednesday
before another area of low pressure moves toward the region by
Wednesday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strengthening low pressure will cross the area this morning and the
offshore this afternoon. A surge of warm air ahead of the low has
changed all precip to rain except for the far N/W areas as of the
early morning. We will continue the WSW warnings for the N/W areas
since the p-type issues will continue as it's not certain whether
the higher elevations will change to rain.  The Advisories that were
in effect earlier were dropped after midnight.

Showers will accompany the low and a gusty line of showers will move
through the central and souther areas this morning. Once the
low/front move through, winds will shift to W or NW and temperatures
will begin to fall across the area. Readings in the 40s (north) and
50s (south) this morning will drop some 25 to 30 degrees today and
be in the single digits (north) and teens/low 20s (south) by 7 PM.
Wind chills will become dangerous too late today, so prepare for the
upcoming cold snap early today, before it arrives. Any standing
water on roads will freeze later today and create icy areas on
roads.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Deep low pressure across the New England waters will continue to
move away. Arctic cold and gusty winds will bring bitter cold
temperatures and wind chills overnight. Low temperatures will be sub-
zero across the southern Poconos and (mostly) single digits
elsewhere. Wind chills will drop below zero across the entire area
with -20 or less across the highest elevations of the southern
Poconos. Do not venture out tonight without sufficient protection
against the bitter cold temperatures.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The midweek period looks unsettled as of now since another H5 trough
will be advancing from the Midwest and low pressure is expected to
form along it. Another wet/white storm is envisioned with
confidence on storm track and P-types low at this time. More
arctic cold looks to follow this system.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Low CIGS and VSBYS this morning will improve from W to E
after a strong cold front crosses the area. Showers will accompany
the front. Winds will become W to NW at 15 to 20 knots with gusts up
to 35 knots. Temperatures dropping below freezing.

Tonight...VFR with gusty NW winds continuing. Very cold.

Outlook...
Sunday night and Monday...VFR. Northwest winds 15-20
knots with gusts to around 30 knots, diminishing Monday night.

Tuesday...VFR. Northwest winds 10-20 knots, diminishing by late
afternoon.

Wednesday and Thursday...Sub-VFR conditions possible with the chance
for some snow to a rain/snow mix.

&&

.MARINE...
Gale Warnings will continue today and tonight. Low pressure will
cross the waters this morning and the Srly/SErly winds will switch
around to W or NW. Showers will be numerous this morning and the
diminish this afternoon. Wind speeds will increase to around 25
knots with gusts 35 to 40 knots. Plummeting temperatures late this
afternoon and tonight. Freezing spray expected.

&&

.HYDROLOGY...
The flood watch continues. As of 3 AM...1 to 1.5 inches has fallen
within the I95 corridor, and additional rainfall is possible,
primarily before 10 AM. We have seen some convective showers.
Fortunately however, mean storm motion is very fast, so heavy
downpours are not lasting long. None the less, the cumulative effect
could still result in localized flooding.

River flooding is still possible, but appears to be more likely if
QPF exceeds the current forecast (i.e., widespread totals of 2+
inches).

Outlook...
Sunday night and Monday...Gale Warning through 23z/7pm
Monday due to a bitterly cold airmass and deep mixing. The warning
may need to be extended into a portion of Monday night. Due to the
bitterly cold air and strong winds, freezing spray is expected
especially later Sunday night through Monday. As of now, looks like
moderate ice accretion rates will be achieved and therefore issued a
Freezing Spray Advisory.

Tuesday...The conditions (winds) are anticipated to be dropping
below Small Craft Advisory early.

Wednesday and Thursday...Winds may increase to Small Craft Advisory
criteria Wednesday then decrease through Thursday. Seas could remain
at 5 feet or higher on the ocean waters.

&&

.TIDES/COASTAL FLOODING...
Onshore flow will continue through about mid day before a cold front
brings an abrupt shift to strong off shore flow. With the full moon
tomorrow, astronomical tides are already higher than normal. It
still looks like mostly minor flooding, with some localized moderate
flooding still possible. Of particular concern is the tidal Delaware
River where increased fresh water runoff tends to have more
influence. However, their high tide isn't until afternoon, likely
well after the rain stops.

The coastal flood advisory continues for the above-mentioned areas.
As flow will become strongly offshore by Sunday afternoon, coastal
flooding is not expected with high tides following Sunday morning's.

At this time, coastal flooding is not expected for the eastern
shores of Chesapeake Bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
     for PAZ054-055-060>062-070-071-101>106.
     Flood Watch until 1 PM EST this afternoon for PAZ070-071-101-
     102-104-106.
     Coastal Flood Advisory from 10 AM this morning to 3 PM EST
     this afternoon for PAZ070-071-106.
     Winter Storm Warning until 1 PM EST this afternoon for PAZ054-
     055.
NJ...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
     for NJZ001-007>010-012>027.
     Coastal Flood Advisory until 11 AM EST this morning for
     NJZ012>014-020>027.
     Flood Watch until 1 PM EST this afternoon for NJZ012>019.
     Coastal Flood Advisory from 8 AM this morning to noon EST
     today for NJZ016.
     Coastal Flood Advisory from 10 AM this morning to 3 PM EST
     this afternoon for NJZ015-017>019.
     Winter Storm Warning until 1 PM EST this afternoon for NJZ001.
DE...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
     for DEZ001>004.
     Coastal Flood Advisory until 11 AM EST this morning for
     DEZ002>004.
     Flood Watch until 1 PM EST this afternoon for DEZ001.
     Coastal Flood Advisory from 8 AM this morning to noon EST
     today for DEZ001.
MD...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
     for MDZ008-012-015-019-020.
     Flood Watch until 1 PM EST this afternoon for MDZ008.
MARINE...Freezing Spray Advisory from 1 AM to 6 PM EST Monday for
     ANZ430-431-450>455.
     Gale Warning until 6 PM EST Monday for ANZ430-431-450>455.

&&

Synopsis...Davis
Near Term...O'Hara
Short Term...O'Hara
Long Term...Fitzsimmons/O'Hara
Aviation...Gorse/MPS/O'Hara/Staarmann
Marine...Gorse/MPS/O'Hara
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Jan 20, 1:43 AM EST, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
143 AM EST Sun Jan 20 2019

MDZ012-015-019-020-NJZ008>010-PAZ060>062-103-105-210645-
Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Berks-
Lehigh-Northampton-Western Montgomery-Upper Bucks-
143 AM EST Sun Jan 20 2019

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are likely Sunday night through early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-PAZ054-055-210645-
Sussex-Carbon-Monroe-
143 AM EST Sun Jan 20 2019

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-PAZ101-102-104-210645-
Cecil-Western Chester-Eastern Chester-Eastern Montgomery-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Maryland and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces causing icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ007-210645-
Warren-
143 AM EST Sun Jan 20 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are likely Sunday night through early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-210645-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-210645-
New Castle-Salem-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON
EST TODAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-210645-
Middlesex-Western Monmouth-Eastern Monmouth-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ020>027-210645-
Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
143 AM EST Sun Jan 20 2019

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Rain could be heavy at times this evening and tonight leading to
flooding, especially with urban areas and small streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210645-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
143 AM EST Sun Jan 20 2019

...GALE WARNING IN EFFECT UNTIL 6 PM EST MONDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jan 20, 4:42 AM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     FREEZING RAIN    POCONO MOUNTAINS MUNICI 41.14N 75.38W
01/20/2019  M0.04 INCH       MONROE             PA   ASOS

            STORM TOTAL SO FAR. RADIAL MEASUREMENT.

&&

CMS
Local storm report, Jan 20, 4:45 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     FLOOD            1 SSW HEATHCOTE         40.38N 74.58W
01/20/2019                   MIDDLESEX          NJ   DEPT OF HIGHWAYS

            FLOODING ON U.S. HIGHWAY 1 SOUTHBOUND SOUTH
            OF RAYMOND ROAD IN SOUTH BRUNSWICK TWP. LANE
            RESTRICTIONS IN PLACE.

&&

CMS
Local storm report, Jan 20, 4:51 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     FLOOD            NESHANIC RIVER AT REAVI 40.47N 74.83W
01/20/2019                   HUNTERDON          NJ   OTHER FEDERAL

            THE NESHANIC RIVER AT REAVILLE REACHED MINOR
            FLOOD STAGE.

&&

CMS
Local storm report, Jan 20, 4:58 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     FREEZING RAIN    LEHIGH VALLEY INTERNATI 40.65N 75.45W
01/20/2019  M0.04 INCH       LEHIGH             PA   ASOS

            STORM TOTAL. RADIAL MEASUREMENT.

&&

CMS
Local storm report, Jan 20, 5:05 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     FREEZING RAIN    4 SW WANTAGE TWP        41.20N 74.68W
01/20/2019  M0.05 INCH       SUSSEX             NJ   TRAINED SPOTTER

&&
Special weather statement, Jan 20, 6:12 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 AM EST SUN JAN 20 2019

NJZ016>018-020>022-026-027-201145-
Salem-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
612 AM EST SUN JAN 20 2019

...A SHOWER WILL AFFECT ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM...
SOUTH CENTRAL OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND SOUTHEASTERN BURLINGTON COUNTIES...

At 611 AM EST, a shower was located over South Vineland, or near
Vineland, moving northeast at 60 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Hammonton, Tabernacle,
Shamong, Buena, Egg Harbor City, Laurel Lake, Weymouth, Estell Manor,
Chesilhurst, Newfield, Port Republic, Newport, Elwood-Magnolia,
Atsion, Wading River and Dorothy.

LAT...LON 3952 7435 3954 7433 3955 7434 3954 7439
      3956 7441 3951 7442 3950 7440 3922 7511
      3937 7528 3941 7526 3988 7468 3958 7434
      3955 7432 3955 7431 3954 7430
TIME...MOT...LOC 1111Z 232DEG 52KT 3942 7501

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 11:52 PM ESTAreal Flood AdvisoryPHIGloucester, Salem8 hr
Jan 20, 1:11 AM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Salem8 hr
Jan 20, 1:13 AM ESTSpecial Weather StatementPHIBurlington, Mercer, Middlesex47 min
Jan 20, 1:58 AM ESTSpecial Weather StatementPHIMonmouth32 min
Jan 20, 3:38 AM ESTWind Chill AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more50 hr
Jan 20, 4:13 AM ESTAreal Flood WarningPHIHunterdon, Somerset3 hr
Jan 20, 4:48 AM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset4 hr
Jan 20, 9:49 AM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more30 hr
Jan 20, 10:03 AM ESTWind Chill WarningPHICarbon, Monroe27 hr

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.